# SDR USAA2014091500016

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 47,196 hours, 19,698 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

A SMOKE DETECTOR FAULT DISPLAYED ON ECAM.  REPLACED LAVATORY E SMOKE DETECTOR FILTER.  LAVATORY SMOKE DETECTION SYS OPERATIONS TESTED NORMAL IAW AMM TASK 26-17-00-710-001.
